Archived Edition Vol. 11, No. 2, 1985

Editors: H. Brezis (Paris), J. Hausen (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: G.G. Johnson (Houston)

Houston Journal of Mathematics


M. E. Adams, V. Koubek, J. Sichler
Homomorphisms and Endomorphisms of Distributive Lattices, pp. 129-145.

E. Z. Andalafte, R. W. Freese
New Metric Characterizations of Banach Spaces, pp. 147-150.

P. W. Bates
Containment for Weakly Coupled Parabolic Systems, pp. 151-158.

H. S. Bear
Non-Negative Heat Functions on a Rectangle, pp. 159-170.

Francisco L. Hernandez
Continuous Functionals on a Class of Orlicz Spaces, pp. 171-181.

V. A. Hiremath
Cofinitely Projective Modules, pp. 183-190.

Richard Jerrard
Fixed Points and Product Spaces, pp. 191-198.

J. K. Kohli
A Geometrical View to Connectifications and Pathwise Connectifications, pp. 199-206.

Jonathan Leech
Cohomology Theory for Monoid Congruences, pp. 207-223.

Wayne Lewis
Compact Group Actions on Chainable Continua, pp. 225-236.

Ahmad Mirbagheri, L. J. Ratliff, Jr.
Note on Maximal Overrings, pp. 237-246.

Nobuharu Onoda, Takasi Sugatani, Ken-ichi Yoshida
Local Quasinormality and Closedness Type Criteria, pp. 247-256.

D. S. Passman
Semiprime Crossed Products, pp. 257-267.

James A. Schafer
The `Inverse' Bokstein for Tate Cohomology, pp. 269-275.